# SDR QXEA2018020900052

- Difficulty date: February 5, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 21,976 hours, 23,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FRAME FLANGE, BS 156 BETWEEN STRINGERS 30L- 30R. BLENDED THE FRAME FLANGE AND FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00-02-09. NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801.
